# SDR 2002FA0000221

- Difficulty date: January 25, 2001
- Submitted: February 21, 2002
- Operation: General aviation
- Aircraft: N7477L
- Make and model: Piper PA-18-150
- Aircraft serial: 187509060
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LS32000WA21P
- Part serial: 32WL962664
- Condition: Cracked
- Location: Engine
- Part time: 665 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INSTALLED IN FEBRUARY 1997.  AT APPROXIMATELY 665 HOURS, TWO CYLINDERS WERE CRACKED THROUGH THE FINS OUTSIDE THE EXHAUST PORT, ADJACENT TOTHE EXHAUSE SEAT.
